Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3836
Título: Index growth of hypersurfaces with constant mean curvature
Autor(es): Bérard, Pierre
Lima, Levi Lopes de
Rossman, Wayne
Palavras-chave: Hipersuperfícies
Superfícies (Matemática)
Data do documento: 2002
Editor: Mathematische Zeitschrift
Citação: BERARD, P. ; LIMA, L. L. ; ROSSMAN, W. (2002)
Abstract: In this paper we give the precise index growth for the embedded hypersurfaces of revolution with constant mean curvature (cmc) 1 in IRn (Delaunay unduloids). When n = 3, using the asymptotics result of Korevaar, Kusner and Solomon, we derive an explicit asymptotic index growth rate for finite topology cmc 1 surfaces with properly embedded ends. Similar results are obtained for hypersurfaces with cmc bigger than 1 in hyperbolic space.
Descrição: BÉRARD, Pierre ; LIMA, Levi Lopes de ; ROSSMAN, Wayne. Index growth of hypersurfaces with constant mean curvature. Mathematische Zeitschrift, Berlin, v. 239, n. 1, p. 99-115, 2002.
URI: http://www.repositorio.ufc.br/handle/riufc/3836
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2002_art_lllima.pdf258,85 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.